A nurse should carefully monitor a client for the following side effect of MgSO4:
Answer(s): D
(A, C) The nurse should provide good distractors because these symptoms indicate that PIH has become more severe and may precede the convulsive or eclamptic phase. (B) This is the oppositeside effect of this medication. (D) This is a common side effect of this medication and needs to be monitored and recordedfrequently.
Azulfidine (Sulfasalazine) may be ordered for a client who has ulcerative colitis. Which of the following is a nursing implication for this drug?
Answer(s): C
(A) Fluids up to 25003000 mL/day are needed to prevent kidney stones. (B) The client should be instructed to take oral preparations with meals or snacks to lessen gastric irritation. (C) Sulfasalazine causes skin rash and diarrhea. (D) Blood pressure and pulse are not altered by sulfasalazine.
The nurse is teaching a 10-year-old insulin-dependent diabetic how to administer insulin. Which one of the following steps must be taught for insulin administration?
Answer(s): B
(A) Sites for injection need to be rotated, including abdominal sites, to enhance insulin absorption. (B) The pinch technique is the most effective method for obtaining skin tightness to allow easy entrance of the needle to subcutaneous tissues. (C) Massaging the site of injection facilitates absorption of the insulin. (D) Changing the needle will break the sterility of the system. It has become acceptable practice to reuse disposable needles and syringes for 37 days.
Post your Comments and Discuss NCLEX NCLEX-RN exam prep with other Community members: